# SDR HYIA20230210001

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 29,014 hours, 42,486 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Zone 600
- Part time: 29,014 hours, 42,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE RIGHT HAND CLOSEOUT RIB (P/N: 5122115-56) AT R.W.S. 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE AND TRAVELS FORWARD AN APPROXIMATE LENGTH OF .625 INCHES. THE CRACK IS CONSISTENT WITH OTHERS VISUALLY IDENTIFIED IN THIS SAME AREA. THIS RIB WILL BE REPLACED.
